Join Evolutionary Forums


esarms.com
puritysourcelabs.ru
needtobuildmuslce.com
sarms1.com
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 18

Thread: Lethargy from 30mg RAD140? How long to take to kick in?

  1. #1
    Beginner Brother
    Join Date
    Apr 2019
    Posts
    32
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Lethargy from 30mg RAD140? How long to take to kick in?

    Almost three weeks into my RAD140 only cycle. The first two weeks I only 20mg a day and for a while felt anxious had slightly increased BP but my strength was increasing. I started to feel pretty damn good just in general and my anxiety and Bp returned to normal.

    I decided to bump it up to 30mg a day and started doing this about three days ago. And all of a sudden it's like I feel weak. I'm waking up and having this lethargy and even after taking the RAD140 I feel slow and my workouts have been suffering. It's like a light headed slow feeling.

    I know that RAD140 starts to have diminished returns. 20mg is stronger than 10 but 30 (from what I've read) seems to be the point where if you go higher just do a real cycle.

    Am I just coming down with a cold or is it that this higher dose is suppressing me or giving me bad side effects? Should I try dropping it back down to 20mg and see if it goes away?

    Also, how long does RAD140 take to kick in? Almost three weeks in.

  2. #2
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    22,051
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by retlif93 View Post
    Almost three weeks into my RAD140 only cycle. The first two weeks I only 20mg a day and for a while felt anxious had slightly increased BP but my strength was increasing. I started to feel pretty damn good just in general and my anxiety and Bp returned to normal.

    I decided to bump it up to 30mg a day and started doing this about three days ago. And all of a sudden it's like I feel weak. I'm waking up and having this lethargy and even after taking the RAD140 I feel slow and my workouts have been suffering. It's like a light headed slow feeling.

    I know that RAD140 starts to have diminished returns. 20mg is stronger than 10 but 30 (from what I've read) seems to be the point where if you go higher just do a real cycle.

    Am I just coming down with a cold or is it that this higher dose is suppressing me or giving me bad side effects? Should I try dropping it back down to 20mg and see if it goes away?

    Also, how long does RAD140 take to kick in? Almost three weeks in.
    where did you get it from? have you had bloodwork?

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    22,541
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    As I've said many times even mildly suppressive is suppresive.

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

    Need a Needtobuildmuscle code? PM me.

  4. #4
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    45,451
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    it would really help if we knew exactly what you were taking. you could be using a pro hormone
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutter, fasting Ebooks 4sale
    hit me codes for juvepharma, sarms1 etc.
    http://goo.gl/F9Yggp < click for Rx drugs

  5. #5
    Big Moderator RoySimpson's Avatar
    Join Date
    Jan 2018
    Posts
    3,547
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Need more information! Where did you get it from ? Also recommend bloodwork 100%

  6. #6
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    3,474
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    If it makes you sick then stop it. If lowering the dosage helps then lower it. I experienced nausea the first couple of days but not lethargy.

  7. #7
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    12,982
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Need more info

  8. #8
    Beginner Brother
    Join Date
    Apr 2019
    Posts
    32
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Bought it from eSarms. Actually had a second order just come in.

    Since I posted this I've been feeling better, but still waking up tired and kinda lethargic. Just tired. Maybe it's because I've been working out so hard? I find myself at the gym for over an hour, usually two hours and I train heavy at the start then do a lot of high volume to finish.

    But on anavar and ostarine my strength was really good. I'm almost 3 weeks in. I notice my pumps are stronger but my strength is mildly increased. How long does this take to kick in? I know I didn't feel ostarine until the fourth week and felt awesome. But this, I'm just tired and my strength doesn't really feel incredibly better.

    Thanks for the replies.

  9. #9
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    22,541
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by retlif93 View Post
    Bought it from eSarms. Actually had a second order just come in.

    Since I posted this I've been feeling better, but still waking up tired and kinda lethargic. Just tired. Maybe it's because I've been working out so hard? I find myself at the gym for over an hour, usually two hours and I train heavy at the start then do a lot of high volume to finish.

    But on anavar and ostarine my strength was really good. I'm almost 3 weeks in. I notice my pumps are stronger but my strength is mildly increased. How long does this take to kick in? I know I didn't feel ostarine until the fourth week and felt awesome. But this, I'm just tired and my strength doesn't really feel incredibly better.

    Thanks for the replies.
    Possible. How much sleep you getting?

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

    Need a Needtobuildmuscle code? PM me.

  10. #10
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    22,051
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by retlif93 View Post
    Bought it from eSarms. Actually had a second order just come in.

    Since I posted this I've been feeling better, but still waking up tired and kinda lethargic. Just tired. Maybe it's because I've been working out so hard? I find myself at the gym for over an hour, usually two hours and I train heavy at the start then do a lot of high volume to finish.

    But on anavar and ostarine my strength was really good. I'm almost 3 weeks in. I notice my pumps are stronger but my strength is mildly increased. How long does this take to kick in? I know I didn't feel ostarine until the fourth week and felt awesome. But this, I'm just tired and my strength doesn't really feel incredibly better.

    Thanks for the replies.
    im sure its from working out more etc... thats obvious... rad can take some weeks before you really begin to see a lot from it

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •